Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Red rashes around vagina, itchy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2685 Questions
User :   Hi there
Doctor :   Hi
User :   i was wondering if you could give me some infrmation
Doctor :  
User :   i have developed a red blotchy rash on my skin around my vagina it is itchy and sore could you give me an idea in to wat u think it could be
Doctor :   please proceed with ur query
Doctor :   let me read ur query
Doctor :   do u have any ithing ?
User :   yes
Doctor :   any discharge ?
User :   yes alot
Doctor :   have u had sex any time in the last week ?
User :   yes but it was protected
Doctor :   i guess u have a infection,
Doctor :   since u have lot of discharge
User :   what kind of infection
Doctor :   can u tell me the color and do u have any foul smell ?
User :   no smell and milky white
Doctor :   it could be due to candida , a fungal infection
User :   hw do i get rid of that
Doctor :   you need prescription medications and antifungal medications
Doctor :   which will help u get rid of it
User :   ok how is it caused
Doctor :   its caused due to increased moisture and reducec immunity in the vaginal mucosa
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor